# SDR TWRA9625

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 3 IN CRUISE SHUTDOWN FOR LOSS OF OIL, TEMPERATURE RISING AND OIL PRESSURE FLUCTUATING.  ENGINE WAS REMOVED AND REPLACED S/N OFF 662616, S/N ON 662867.  DUE TO METAL ON MGB CHIP DETECTOR AND SLUDGE/TAR FOUND IN FILTER.  (M)
